# SDR AUS20021038

- Difficulty date: September 10, 2002
- Submitted: October 16, 2002
- Operation: General aviation
- Make and model: Skrsky S76C
- Engine: Tmeca ARRIEL1S
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Swivel
- Part number: 1945E81
- Condition: Fractured
- Location: Landing Gear Doo
- Part time: 5,906 cycles
- Component: Landing Gear Doo
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH UNDERCARRIAGE DOOR LINK SWIVEL BROKEN. INVESTIGATION FOUND THAT THERE WAS AN INDICATION OF A PRE-EXISTING CRACK IN THE RADIUS THROUGH APPROXIMATELY ONE THIRD OF THE DIAMETER.
